# SDR DXTA2022080167060

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 1,917 hours, 1,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2824M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ON PREFLIGHT, FOUND 3 EMERGENCY LIGHTS INOPERATIVE. FLOOR LIGHT BELOW SEAT 3, ABOVE EYEBALL LIGHT AT SEAT 3 AND RIGHT EXTERIOR WING INSPECTION LIGHT. // SIGNOFF// ARRIVED AT AC. CONFIRMED DISCREPANCY. TROUBLESHOT ISSUE TO FAULTY #2 BATTERY PACK. AFTER
EXPERIENCING AIR CARRIER DELAY, RETRIEVED PART FROM FBO. ACCOMPLISHED INCOMING PART CHECK, PART CHECK GOOD. ARRIVED AT AC. PREPPED AC FOR REPLACEMENT OF #2 EMERGENCY BATTERY PACK. REMOVED #2 BATTERY CHARGER SYSTEM P/N CBS28-1 S/N 2824M DUE TO
INTERNAL FAILURE. INSTALLED REPAIRED BATTERY CHARGER SYSTEM P/N CBS28-1 S/N 4174M AS REQUIRED. PERFORMED AND FOUND OPERATIONAL CHECK SATISFACTORY. DISCREPANCY NO LONGER STANDS. WORK DONE IRW CE-680A AMM 33-50-06. 01AUG2022
